Results 1 to 2 of 2

Thread: might be a dumb question...can antibiotic creams affect digestion? page

  1. #1
    dirk41's Avatar
    dirk41 is offline Senior Member
    Join Date
    Aug 2011
    Location
    New England
    Posts
    116

    might be a dumb question...can antibiotic creams affect digestion?

    I know that taking antibiotics orally can eliminate good bacteria and thus hamper digestion. But can topical antibiotic creams do the same? Two months ago I tried an antibiotic cream for acne on my face. I stopped using after two days because it really dried out my skin, but I noticed that for about the next week my digestion was a little off. This week, I sustained a cut to my thumb on Monday and used an antibiotic healing cream. Likewise I've noticed that my digestion has been a bit off.

    Is there a connection here or am I crazy/an idiot?

  2. #2
    Ayla2010's Avatar
    Ayla2010 is offline Senior Member
    Join Date
    Oct 2011
    Location
    Australia
    Posts
    3,296
    Primal Blueprint Expert Certification
    No you are not an idiot.
    Thing do get absorbed through our skin. Hence why I also use natural skin care/hair care.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •